Detail publikace

Existence of positive solutions of n-dimensional system of nonlinear differential equations entering into a singular point

Originální název

Existence of positive solutions of n-dimensional system of nonlinear differential equations entering into a singular point

Anglický název

Existence of positive solutions of n-dimensional system of nonlinear differential equations entering into a singular point

Jazyk

en

Originální abstrakt

Existence of positive solutions of a system of differential equations entering into a singular point is considered.

Anglický abstrakt

Existence of positive solutions of a system of differential equations entering into a singular point is considered.

BibTex


@article{BUT40209,
  author="Josef {Diblík} and Miroslava {Růžičková}",
  title="Existence of positive solutions of n-dimensional system of nonlinear differential equations entering into a singular point",
  annote="Existence of positive solutions of a system of differential equations entering into a singular point is considered.",
  chapter="40209",
  number="36",
  volume="2000",
  year="2001",
  month="january",
  pages="435",
  type="journal article - other"
}